# SDR AALA20180525002

- Difficulty date: May 24, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 66,110 hours, 7,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147W815018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT CARGO BETWEEN STA 1874 TO STA 1886, RBL 43.50 FLOORBEAM SUPPORT STRUCTURE FORWARD AND AFT LUG BOLT CUT-OUT AREA HAS CORROSION. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
